Translator Disclaimer
February 2011 A removable singularity theorem of J-holomorphic mappings for strongly pseudo-convex manifolds
Takanari SAOTOME
Hokkaido Math. J. 40(1): 33-49 (February 2011). DOI: 10.14492/hokmj/1300108397

Abstract

We investigate a removable singularity theorem and other some basic properties of a J-holomorphic mapping for strongly pseudo-convex manifolds, which are necessary for constructing the moduli space of J-holomorphic mappings.

Citation

Download Citation

Takanari SAOTOME. "A removable singularity theorem of J-holomorphic mappings for strongly pseudo-convex manifolds." Hokkaido Math. J. 40 (1) 33 - 49, February 2011. https://doi.org/10.14492/hokmj/1300108397

Information

Published: February 2011
First available in Project Euclid: 14 March 2011

zbMATH: 1214.58013
MathSciNet: MR2790828
Digital Object Identifier: 10.14492/hokmj/1300108397

Subjects:
Primary: 32V05, 53D35

Rights: Copyright © 2011 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.40 • No. 1 • February 2011
Back to Top